# SDR ASOA20140601077

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 29,569 hours, 22,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSP THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET AT FR78, 1 RIVET ABOVE STRINGER 6L.  MAINTENNACE REMOVED THE DAMAGE AND INSTALLED A DOUBLER REPAIR IAW ETD2014-145-046706A, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
